# SDR QXEA2012120501572

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 388-401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CORRODED STA 388-401. BLENDED CORROSION IAW SRM 51-21-00-00-02. MIN REMAINING THICKNESS .065", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-53-4982. ALODINED, PRIMED AND ALUMINIZED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. COMPLIED WITH TC RD 8/4-53-4988.
